# SDR SWAA2018051521904

- Difficulty date: May 12, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 214,410 hours, 9,140 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE PACK OUT OF POSITION.  REPOSITIONED THE SLIDE IAW MT.
